RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 513–515 (Mi dan30122)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Classical solvability of diffraction problems for equations of elliptic and parabolic types

O. A. Ladyzhenskaya, V. Ya. Rivkind, N. N. Ural'tseva

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (441 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 15.04.1964

Citation: O. A. Ladyzhenskaya, V. Ya. Rivkind, N. N. Ural'tseva, “Classical solvability of diffraction problems for equations of elliptic and parabolic types”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 513–515

Citation in format AMSBIB
\Bibitem{LadRivUra64}
\by O.~A.~Ladyzhenskaya, V.~Ya.~Rivkind, N.~N.~Ural'tseva
\paper Classical solvability of diffraction problems for equations of elliptic and parabolic types
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 513--515
\mathnet{http://mi.mathnet.ru/dan30122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167701}
\zmath{https://zbmath.org/?q=an:0163.13402}


Linking options:
  • http://mi.mathnet.ru/eng/dan30122
  • http://mi.mathnet.ru/eng/dan/v158/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Math. USSR-Izv., 1:5 (1967), 983–1010  mathnet  crossref  mathscinet  zmath
    2. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:58
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019